# SDR HEEA955041

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31073
- Make and model: Bell 206L-3
- Aircraft serial: 51519
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 206040004107
- Condition: Leaking
- Location: Mast Bearing
- Part time: 4,374 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MAST BEARING HOUSING LEAKING. (LOWER) REPLACED TRANSMISSION AND RETURNED TO SERVICE.
